MAUDE Adverse Event Report: ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUG, OB; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 24MM BASEPLATE, 10° FULL AUG, OB; SHOULDR PROSTH, REVERSE CONFIG
Model Number 24MM BASEPLATE, 10° FULL AUG, OB
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
On 10/9/2023, it was reported by a sales representative via phone that an ar-9582-20 modular post, 20mm, and an ar-9580-2410 24mm baseplate were not locking together during a procedure.The case was completed using another of the same devices with no reported delay in the procedure.This was discovered during a reverse shoulder arthroplasty procedure on 10/9/2023 with no adverse event or patient harm.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to misaligned insertion and/or not using glenosphere forceps.

Brand Name
24MM BASEPLATE, 10° FULL AUG, OB
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18054452
Report Number1220246-2023-08515
Device Sequence Number17885422
Product Code PHX
UDI-Device Identifier00888867341630
UDI-Public00888867341630
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K193372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number24MM BASEPLATE, 10° FULL AUG, OB
Device Catalogue NumberAR-9580-2410
Device Lot Number952492026
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer03/07/2025
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown